# SDR DU4R20111018014

- Difficulty date: October 18, 2011
- Submitted: October 21, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 967-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND SEVERAL AREAS OF CORROSION BS 967-1006 CREASE BEAM.
